Research Repository

Reliable Mixed H∞ and Passivity-Based Control for Fuzzy Markovian Switching Systems with Probabilistic Time Delays and Actuator Failures

Sakthivel, R, Selvi, S, Mathiyalagan, K and Shi, Peng ORCID: 0000-0003-2668-7616 (2015) Reliable Mixed H∞ and Passivity-Based Control for Fuzzy Markovian Switching Systems with Probabilistic Time Delays and Actuator Failures. IEEE Transactions on Cybernetics, 45 (12). 2720 - 2731. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.

Abstract

Title: Reliable Mixed H-infinity and Passivity-Based Control for Fuzzy Markovian Switching Systems with Probabilistic Time Delays and Actuator Failures

Item Type: Article
Uncontrolled Keywords: Markovian switching; time varying delays; Lyapunov-Krasovskii functional
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 20 Aug 2018 03:16
Last Modified: 20 Aug 2018 03:16
URI: http://vuir.vu.edu.au/id/eprint/36908
DOI: https://doi.org/10.1109/TCYB.2014.2382563
ePrint Statistics: View download statistics for this item
Citations in Scopus: 72 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar